MAUDE Adverse Event Report: ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ ECG CABLE SET; COMPUTER, DIAGNOSTIC, PROGRAMMABLE

ST. JUDE MEDICAL WORKMATE¿ CLARIS¿ ECG CABLE SET; COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Model Number H700131
Medical Device Problem Code Signal Artifact/Noise (1036)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/17/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Additional information: d9, g3, h2, h3, h6, h11.One workmate¿ claris¿ ecg cable set was received.Visual inspection revealed several color buttons on the lead connectors were missing.The cable and connector port were free of physical damage.The cable was connected to a test claris amplifier and an ecg (electrocardiogram) simulator.Evaluation testing of the ecg was successful.The ecg cable set was functioning as intended during evaluation.Review of the device history record was not possible as the lot number is unknown.The reported event was not confirmed.Evaluation testing was successful as the ecg cable was functioning as intended.Based on the information and investigation provided to abbott, the root cause remains undetermined.
 
Event or Problem Description
During an av node ablation procedure, there was noise on surface ecgs and ablation catheter while using the ensite precision mapping system resulting in cancellation of the procedure.The recordconnect was bypassed, but the issue did not resolve.The right leg patch, ecg leads, catheter, and connecting cable were replaced, but the issue did not resolve.The cable management and notch filter were checked, and the system was rebooted, but the issue did not resolve.The procedure was cancelled due to this issue.Later the ecg cable set was replaced and the issue was resolved.
 
Additional Manufacturer Narrative
The product's lot number could not be obtained, therefore the primary di number is provided (d4), but full udi information is not available.

Brand Name
WORKMATE¿ CLARIS¿ ECG CABLE SET
Common Device Name
COMPUTER, DIAGNOSTIC, PROGRAMMABLE
Manufacturer (Section D)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer (Section G)
ST. JUDE MEDICAL
one st. jude medical drive
st. paul MN 55117
Manufacturer Contact
wendy mccarty
5050 nathan lane north
plymouth, MN 55442
6517565400
MDR Report Key20589395
Report Number2184149-2024-00185
Device Sequence Number6567784
Product Code DQK
UDI-Device Identifier05415067001313
UDI-Public05415067001313
Combination Product (Y/N)N
Initial Reporter StateNE
Initial Reporter CountryUS
PMA/510(K) Number
K210392
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH700131
Device Catalogue NumberH700131
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/26/2024
Supplement Date Received by Manufacturer11/06/2024
Initial Report FDA Received Date11/01/2024
Supplement Report FDA Received Date11/12/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown